# SDR V6NA20230730001

- Difficulty date: July 30, 2023
- Submitted: August 3, 2023
- Operation: Air carrier
- Aircraft: N367LJ
- Make and model: Lear 60LEAR
- Aircraft serial: 367
- Aircraft time: 5,341 hours, 3,641 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hose
- Part number: S460G116ABCHT000
- Part serial: NA
- Condition: Unserviceable
- Location: Zone 700
- Stage of operation: CL
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

ON INITIAL CLIMB OUT OF KFXE TO KOPF AT 1000 FEET, ENCOUNTERED LOSS OF HYDRAULIC PRESSURE. DECLARED EMERGENCY AND DIVERTED TO LONGER RUNWAY AT KMIA. UPON LANDING BRAKE AIR WAS UTILIZED. WITH NO PASSENGERS ONBOARD, DEPLANED AND ROUTED TO FBO WITHOUT INCIDENT. MAINTENANCE DETERMINED SOURCE TO BE R/H MLG RETRACT HOSE WAS LEAKING. REPLACED R/H MLG RETRACT HOSE AND BOTH ENGINE DRIVEN HYDRAULIC PUMPS AND FERRIED AIRCRAFT TO KFXE. INSPECTED HYDRAULIC FILTERS AND PRESSURE INDICATOR WITH NO DEFECTS NOTED, REPLACED #1 AND #3 HYDRAULIC BRAKE FUSES, SERVICED HYDRAULIC SYSTEM AND EMERGENCY AIR SYSTEM, AND PERFORMED GEAR RETRACTIONS AND BLEED CHECKS AT HOMEBASE.
